# SDR 95ZZZX3582

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- Engine: Pwa JT8D9A
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5910298514
- Condition: Bolts Chafed
- Location: Deice Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF NOSE COWL FOR UNRELATED REPAIR REVEALED THE NAS6404U12 BOLTS, 4 EACH, WERE WORN MORE THAN 50 PERCENT THROUGH IN THE GRIP AREA DUE TO LACK OF LUBRICATION OF THE BEARINGS.
